# SDR DL73S961327

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Vlv
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 FUEL HEAT INDICATED FULL OPEN-LOSS OF EPR, SPLIT THROTTLES AND OIL TEMP WENT INTO YELLOW BAND FOR 14 MINS, RETURNED TO MSP.  REPLACED FUEL HEAT VALVE PER M/M 73-14-11 PG 402.  ALL TEMPERTURES WITHIN LIMITS PER M/M 71-09-100 PG 218.  FOUND VALVE MISLABLED OLD VALVE.
